# SDR HEEA954428

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3434 · Marker Beacon System
- Part: Light Assy
- Part number: 066301201
- Condition: Inoperative
- Location: Cockpit Marker
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

APPROACH LIGHT WILL NOT ILLUMINATE.  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
